MathSciNet Relay Station
MathSciNet bibliographic data
MR870534 (87m:54122) 54H25
Jungck, Gerald Compatible mappings and common fixed points. Internat. J. Math. Math. Sci. 9 (1986), no. 4, 771–779.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement